# SDR SWAA2022030776408

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Buckled
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUT OUT LOWER SILL BEAM INBOARD CLIP UPPER FLANGE IS BUCKLED BS 860; RBL 18. / REMOVED CLIP FROM STA 860 RBL 18. RECIEVED NEW CLIP FROM BACKSHOP ON W/O 39151-1600-0002 P/N 146A8125-45. LOCATED AND DRILLED NEW CLIP IAW DWG 146A0081 REV AND SRM 51-40-05-0G-0. TREATED AND PRIMED AND ACCOMPLISHED CONFORMITY INSTALLED NEW CLIP IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A0081 REV C
